Alert archive / Oklahoma / Frost Advisories in 2011
Frost Advisory 2, NWS Norman, OK
NWS Norman, OK issued this frost advisory at Oct 18, 2011, 3:31 PM CDT for 11 counties in Oklahoma. It took effect at Oct 19, 2011, 2:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 18, 2011, 3:31 PM CDT (20:31 UTC)
- In effect from
- Oct 19, 2011, 2:00 AM CDT
- Expired
- Oct 19, 2011, 9:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Norman, OK
Counties Alfalfa County, OK, Blaine County, OK, Custer County, OK, Garfield County, OK, Grant County, OK, Kay County, OK, Kingfisher County, OK, Logan County, OK, Major County, OK, Noble County, OK, Payne County, OK
The radar
The Vance AFB radar (KVNX), 58 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 8.5 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1166 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -110 m²/s²
- 0-3 km storm-relative helicity
- -58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
083 WWUS74 KOUN 182031 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 331 PM CDT TUE OCT 18 2011 OKZ006-011-016-017-190030- /O.NEW.KOUN.FZ.A.0001.111020T0600Z-111020T1400Z/ /O.EXA.KOUN.FR.Y.0002.111019T0700Z-111019T1400Z/ /O.CON.KOUN.WI.Y.0019.000000T0000Z-111019T0000Z/ ALFALFA-MAJOR-CUSTER-BLAINE- INCLUDING THE CITIES OF...CHEROKEE...FAIRVIEW...WEATHERFORD... CLINTON...WATONGA 331 PM CDT TUE OCT 18 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT WEDNESDAY... ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT WEDNESDAY MORNING. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. * TEMPERATURE: 34 TO 38 WEDNESDAY MORNING. 28 TO 34 ON THURSDAY MORNING. * IMPACTS: THOUGH NORTHWESTERLY WINDS MAY HINDER FROST DEVELOPMENT IN MANY AREAS... LOW-LYING AREAS AND LOCATIONS PROTECTED FROM THE WIND WILL LIKELY SEE FROST WEDNESDAY MORNING. PLANTS SENSITIVE TO FROST OR FREEZING TEMPERATURES WILL NEED TO BE COVERED OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THINK ABOUT HOW YOU WILL PROTECT SENSITIVE PLANTS FROM THE COLD. && $$ OKZ007-008-012-013-018>020-190030- /O.NEW.KOUN.FZ.A.0001.111020T0600Z-111020T1400Z/ /O.EXA.KOUN.FR.Y.0002.111019T0700Z-111019T1400Z/ GRANT-KAY-GARFIELD-NOBLE-KINGFISHER-LOGAN-PAYNE- INCLUDING THE CITIES OF...MEDFORD...PONCA CITY...ENID...PERRY... KINGFISHER...GUTHRIE...STILLWATER 331 PM CDT TUE OCT 18 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT WEDNESDAY... ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT WEDNESDAY MORNING. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. * TEMPERATURE: 34 TO 38 DEGREES WEDNESDAY MORNING. 27 TO 32 DEGREES THURSDAY MORNING. * IMPACTS: THOUGH NORTHWESTERLY WINDS MAY HINDER FROST DEVELOPMENT IN MANY AREAS... LOW-LYING AREAS AND LOCATIONS PROTECTED FROM THE WIND WILL LIKELY SEE FROST WEDNESDAY MORNING. PLANTS SENSITIVE TO FROST OR FREEZING TEMPERATURES WILL NEED TO BE COVERED OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THINK ABOUT HOW YOU WILL PROTECT SENSITIVE PLANTS FROM THE COLD. && $$ OKZ004-005-009-010-014-015-190030- /O.NEW.KOUN.FZ.A.0001.111020T0600Z-111020T1400Z/ /O.CON.KOUN.WI.Y.0019.000000T0000Z-111019T0000Z/ /O.CON.KOUN.FR.Y.0002.111019T0700Z-111019T1400Z/ HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-DEWEY- INCLUDING THE CITIES OF...BUFFALO...ALVA...ARNETT...WOODWARD... CHEYENNE...TALOGA 331 PM CDT TUE OCT 18 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT WEDNESDAY... ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT WEDNESDAY. * TEMPERATURE: 34 TO 38 DEGREES FAHRENHEIT. * IMPACTS: THOUGH NORTHWESTERLY WINDS MAY HINDER FROST DEVELOPMENT IN MANY AREAS... LOW-LYING AREAS AND LOCATIONS PROTECTED FROM THE WIND WILL LIKELY SEE FROST WEDNESDAY MORNING. PLANTS SENSITIVE TO FROST OR FREEZING TEMPERATURES WILL NEED TO BE COVERED OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM THE FROST. BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. THINK ABOUT HOW YOU WILL PROTECT SENSITIVE PLANTS FROM THE COLD. && $$ OKZ021>023-190030- /O.NEW.KOUN.FZ.A.0001.111020T0600Z-111020T1400Z/ /O.CON.KOUN.WI.Y.0019.000000T0000Z-111019T0000Z/ BECKHAM-WASHITA-CADDO- INCLUDING THE CITIES OF...ELK CITY...SAYRE...CORDELL...ANADARKO 331 PM CDT TUE OCT 18 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. * TEMPERATURE: 32 TO 36 DEGREES ON THURSDAY MORNING. * IMPACTS: PLANTS SENSITIVE TO FROST OR FREEZING TEMPERATURES WILL NEED TO BE COVERED OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THINK ABOUT HOW YOU WILL PROTECT SENSITIVE PLANTS FROM THE COLD. && $$ OKZ033>038-190000- /O.CON.KOUN.WI.Y.0019.000000T0000Z-111019T0000Z/ HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE- INCLUDING THE CITIES OF...HOLLIS...MANGUM...HOBART...ALTUS... FREDERICK...LAWTON 331 PM CDT TUE OCT 18 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING: UNTIL 7 PM. * WINDS: NORTH 25 TO 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS: SOME DIFFICULTY DRIVING ON EAST TO WEST ROADS... ESPECIALLY IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ OKZ024>032-040>043-047-048-190030- /O.NEW.KOUN.FZ.A.0001.111020T0600Z-111020T1400Z/ CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE- SEMINOLE-HUGHES-GARVIN-MURRAY-PONTOTOC-COAL-JOHNSTON-ATOKA- INCLUDING THE CITIES OF...YUKON...EL RENO...MUSTANG... OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...NORMAN...MOORE... SHAWNEE...SEMINOLE...HOLDENVILLE...PAULS VALLEY...SULPHUR...ADA... COALGATE...TISHOMINGO...ATOKA 331 PM CDT TUE OCT 18 2011 ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. * TEMPERATURE: 30 TO 34 DEGREES. * IMPACTS: PLANTS SENSITIVE TO FROST OR FREEZING TEMPERATURES WILL NEED TO BE COVERED OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THINK ABOUT HOW YOU WILL PROTECT SENSITIVE PLANTS FROM THE COLD. && $$
3 follow-up statements
790 WWUS74 KOUN 190032 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 732 PM CDT TUE OCT 18 2011 OKZ004>020-191000- /O.CON.KOUN.FR.Y.0002.111019T0700Z-111019T1400Z/ /O.CON.KOUN.FZ.A.0001.111020T0600Z-111020T1400Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER 732 PM CDT TUE OCT 18 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT WEDNESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT WEDNESDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. * TEMPERATURE: 34 TO 38 DEGREES WEDNESDAY MORNING. 27 TO 32 DEGREES THURSDAY MORNING. * IMPACTS: THOUGH NORTHWESTERLY WINDS MAY HINDER FROST DEVELOPMENT IN MANY AREAS... LOW-LYING AREAS AND LOCATIONS PROTECTED FROM THE WIND WILL LIKELY SEE FROST WEDNESDAY MORNING. PLANTS SENSITIVE TO FROST OR FREEZING TEMPERATURES WILL NEED TO BE COVERED OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THINK ABOUT HOW YOU WILL PROTECT SENSITIVE PLANTS FROM THE COLD. && $$ OKZ021>032-040>043-047-048-191000- /O.CON.KOUN.FZ.A.0001.111020T0600Z-111020T1400Z/ BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-GARVIN-MURRAY-PONTOTOC- COAL-JOHNSTON-ATOKA- INCLUDING THE CITIES OF...ELK CITY...SAYRE...CORDELL...ANADARKO... YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLDENVILLE...PAULS VALLEY...SULPHUR...ADA...COALGATE... TISHOMINGO...ATOKA 732 PM CDT TUE OCT 18 2011 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. * TEMPERATURE: 30 TO 34 DEGREES. * IMPACTS: PLANTS SENSITIVE TO FROST OR FREEZING TEMPERATURES WILL NEED TO BE COVERED OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THINK ABOUT HOW YOU WILL PROTECT SENSITIVE PLANTS FROM THE COLD. && $$
121 WWUS74 KOUN 190906 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 406 AM CDT WED OCT 19 2011 OKZ004>020-191715- /O.UPG.KOUN.FZ.A.0001.111020T0600Z-111020T1400Z/ /O.NEW.KOUN.FZ.W.0002.111020T0600Z-111020T1400Z/ /O.CON.KOUN.FR.Y.0002.000000T0000Z-111019T1400Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER 406 AM CDT WED OCT 19 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * TEMPERATURE: 34 TO 38 DEGREES THIS MORNING. 27 TO 32 DEGREES THURSDAY MORNING. * IMPACTS: THOUGH NORTHWESTERLY WINDS MAY HINDER FROST DEVELOPMENT IN MANY AREAS... LOW-LYING AREAS AND LOCATIONS PROTECTED FROM THE WIND WILL LIKELY SEE FROST THIS MORNING. MORE WIDESPREAD TEMPERATURES AT OR BELOW FREEZING ARE EXPECTED BY THURSDAY MORNING. PLANTS SENSITIVE TO FROST OR FREEZING TEMPERATURES WILL NEED TO BE COVERED OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING TEMPERATURES. MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM THE FROST. && $$ OKZ021>032-040>043-047-048-191715- /O.UPG.KOUN.FZ.A.0001.111020T0600Z-111020T1400Z/ /O.NEW.KOUN.FZ.W.0002.111020T0600Z-111020T1400Z/ BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-GARVIN-MURRAY-PONTOTOC- COAL-JOHNSTON-ATOKA- INCLUDING THE CITIES OF...ELK CITY...SAYRE...CORDELL...ANADARKO... YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLDENVILLE...PAULS VALLEY...SULPHUR...ADA...COALGATE... TISHOMINGO...ATOKA 406 AM CDT WED OCT 19 2011 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE: 30 TO 34 DEGREES. * IMPACTS: WIDESPREAD TEMPERATURES AT OR BELOW FREEZING EXPECTED OVER THE AREA. PLANTS SENSITIVE TO FROST OR FREEZING TEMPERATURES WILL NEED TO BE COVERED OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING TEMPERATURES. && $$
156 WWUS74 KOUN 191407 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 907 AM CDT WED OCT 19 2011 OKZ004>020-192100- /O.EXP.KOUN.FR.Y.0002.000000T0000Z-111019T1400Z/ /O.CON.KOUN.FZ.W.0002.111020T0600Z-111020T1400Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER 907 AM CDT WED OCT 19 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. * TEMPERATURE: DROPPING TO NEAR FREEZING BY 1 TO 3 AM THURSDAY. MORNING LOW TEMPERATURES OF 27 TO 32 DEGREES. * DURATION: RANGING FROM 1 OR 2 HOURS AT SOME HIGHER ELEVATIONS TO 7 OR 8 HOURS AT SOME LOW LYING ELEVATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING TEMPERATURES. && $$ OKZ021>032-040>043-047-048-192100- /O.CON.KOUN.FZ.W.0002.111020T0600Z-111020T1400Z/ BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-GARVIN-MURRAY-PONTOTOC- COAL-JOHNSTON-ATOKA- INCLUDING THE CITIES OF...ELK CITY...SAYRE...CORDELL...ANADARKO... YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLDENVILLE...PAULS VALLEY...SULPHUR...ADA...COALGATE... TISHOMINGO...ATOKA 907 AM CDT WED OCT 19 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. * TEMPERATURE: DROPPING TO NEAR FREEZING AT GROUND LEVEL BY 1 TO 4 AM THURSDAY. MORNING LOW TEMPERATURES OF 29 TO 32 DEGREES. * DURATION: RANGING FROM 1 OR 2 HOURS AT SOME HIGHER ELEVATIONS TO 6 OR 7 HOURS AT SOME LOW LYING ELEVATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING TEMPERATURES. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this frost advisory went out at Oct 18, 3:17 PM CDT, 14 minutes earlier.
Area forecast discussion, Oct 18, 3:17 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
317 PM CDT TUE OCT 18 2011
.DISCUSSION...
AT LEAST PATCHY FROST IS EXPECTED IN NORTHERN OK TONIGHT... WITH
MANY LOCATIONS IN THE OUN CWA POSSIBLY RECORDING THEIR FIRST
FREEZE OF THE FALL SEASON ON THURSDAY MORNING. MILD TEMPERATURES
ARE EXPECTED FROM THIS WEEKEND INTO EARLY NEXT WEEK.
NORTHWEST WINDS WILL PREVAIL OVERNIGHT... BUT GUSTINESS SHOULD
SUBSIDE. LOW TEMPERATURES IN THE MID 30S ARE EXPECTED ACROSS MUCH
OF NORTHERN OK. SHELTERED AND LOW-LYING LOCATIONS MAY SEE SOME
FROST DEVELOPMENT THROUGH THE EARLY MORNING HOURS. A FROST
ADVISORY HAS BEEN ISSUED TO BRING EXTRA ATTENTION TO THE
POSSIBILITY OF AT LEAST PATCHY FROST.
MUCH OF THE NORTHERN TWO THIRDS OF THE CWA WILL HAVE A SHOT AT
DROPPING BELOW THE FREEZING MARK ON THURSDAY MORNING. A SURFACE
RIDGE AXIS WILL STRETCH FROM NORTH TO SOUTH ACROSS THE CWA... WITH
WINDS GOING LIGHT UNDER CLEAR SKIES. SOME SPREAD STILL EXISTS
AMONG MODELS/ENSEMBLE MEMBERS... BUT WE HAVE ENOUGH CONFIDENCE TO
ISSUE A FREEZE WATCH.
TEMPERATURES WILL WARM INTO THE WEEKEND WITH A CHANCE OF LIGHT
RAIN ON SATURDAY AND SATURDAY NIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 41 61 35 64 / 0 0 0 0
HOBART OK 37 65 37 67 / 0 0 0 0
WICHITA FALLS TX 42 64 40 68 / 0 0 0 0
GAGE OK 36 62 30 67 / 0 0 0 0
PONCA CITY OK 35 58 28 61 / 0 0 0 0
DURANT OK 44 65 37 68 / 0 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FROST ADVISORY FROM 2 AM TO 9 AM CDT WEDNESDAY FOR OKZ004>020.
FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
FOR OKZ004>032-040>043-047-048.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR OKZ004>006-009>011-
014>017-021>023-033>038.
TX...NONE.
&&
26/03Hazardous weather outlook, Oct 18, 12:18 PM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1218 PM CDT TUE OCT 18 2011
OKZ004>048-050>052-TXZ083>090-191200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1218 PM CDT TUE OCT 18 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED.
DISCUSSION...
A COOL AND DRY AIRMASS WILL REMAIN OVER THE AREA THROUGH TONIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY OCT 19.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...0 PERCENT.
OTHER HAZARDOUS WEATHER...
NORTH WINDS OF 25 TO 35 MPH WITH GUSTS OVER 40 MPH WILL PREVAIL
TODAY...ESPECIALLY IN WESTERN OKLAHOMA WHERE A WIND ADVISORY IS IN
EFFECT. THE STRONG WINDS WILL COMBINE WITH LOW HUMIDITY TO KEEP WILD
FIRE POTENTIAL ELEVATED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
DRY WEATHER IS EXPECTED THROUGH MUCH OF THE WEEK... WITH THE NEXT
CHANCE FOR THUNDERSTORMS ON SATURDAY AND SUNDAY.
OTHER HAZARDOUS WEATHER...
A FROST ADVISORY IS IN EFFECT FOR PARTS OF NORTHWEST OKLAHOMA
WEDNESDAY MORNING. MORE WIDESPREAD FROST APPEARS POSSIBLE THURSDAY
MORNING.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
WEDNESDAY OCTOBER 19.In the hours before
Local storm report, Oct 18, 11:49 AM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
1149 AM CDT TUE OCT 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HAIL 1 N HOLDENVILLE 35.10N 96.40W
10/17/2011 E1.75 INCH HUGHES OK PUBLIC
DELAYED REPORT FROM MOTORIST NORTH OF HOLDENVILLE
0710 PM HAIL DAVIS 34.50N 97.12W
10/17/2011 E1.00 INCH MURRAY OK LAW ENFORCEMENT
0715 PM HAIL SULPHUR 34.51N 96.98W
10/17/2011 E1.00 INCH MURRAY OK LAW ENFORCEMENT
DIME TO QUARTER SIZED HAIL REPORTED
0720 PM HAIL DUSTIN 35.27N 96.03W
10/17/2011 E0.88 INCH HUGHES OK CO-OP OBSERVER
0755 PM TSTM WND GST RINGLING 34.18N 97.59W
10/17/2011 E60.00 MPH JEFFERSON OK PUBLIC
DIME-SIZE HAIL WAS ALSO REPORTED.
0814 PM HAIL 5 SW MARIETTA 33.88N 97.18W
10/17/2011 E1.00 INCH COOKE TX CO-OP OBSERVER
0819 PM HAIL 4 W NIDA 34.15N 96.57W
10/17/2011 E1.00 INCH JOHNSTON OK PUBLIC
0845 PM HAIL 3 W ATOKA 34.38N 96.19W
10/17/2011 E1.00 INCH ATOKA OK PUBLIC
&&
NWS NORMANLocal storm report, Oct 18, 12:21 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1221 PM CDT TUE OCT 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HAIL 1 N HOLDENVILLE 35.10N 96.40W
10/17/2011 E1.75 INCH HUGHES OK PUBLIC
DELAYED REPORT FROM MOTORIST NORTH OF HOLDENVILLE
0710 PM HAIL DAVIS 34.50N 97.12W
10/17/2011 E1.00 INCH MURRAY OK LAW ENFORCEMENT
0715 PM HAIL SULPHUR 34.51N 96.98W
10/17/2011 E1.00 INCH MURRAY OK LAW ENFORCEMENT
DIME TO QUARTER SIZED HAIL REPORTED
0720 PM HAIL DUSTIN 35.27N 96.03W
10/17/2011 E0.88 INCH HUGHES OK CO-OP OBSERVER
0755 PM TSTM WND GST RINGLING 34.18N 97.59W
10/17/2011 E60.00 MPH JEFFERSON OK PUBLIC
DIME-SIZE HAIL WAS ALSO REPORTED.
0814 PM HAIL 4 SW MARIETTA 33.89N 97.17W
10/17/2011 E1.00 INCH LOVE OK CO-OP OBSERVER
0819 PM HAIL 4 W NIDA 34.15N 96.57W
10/17/2011 E1.00 INCH JOHNSTON OK PUBLIC
0845 PM HAIL 3 W ATOKA 34.38N 96.19W
10/17/2011 E1.00 INCH ATOKA OK PUBLIC
&&
CORRECTED LOVE COUNTY LOCATION FROM 5 SW MARIETTA TO 4 SW MARIETTA.
TJUDDThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 7:06 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Carter, Coal, Garvin, Johnston, Murray and 1 more | 69 min |
| Oct 17, 7:38 PM CDT | Special Weather Statement | OUN | Jefferson | 37 min |
| Oct 17, 7:43 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Love, Marshall | 47 min |
| Oct 17, 7:49 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Murray | 16 min |
| Oct 17, 8:15 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Johnston, Love and 1 more | 49 min |
| Oct 18, 4:37 AM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Comanche, Custer and 13 more | 14 hr |
| Oct 18, 3:31 PM CDT | Freeze Watch | OUN | Alfalfa, Atoka, Beckham, Blaine, Caddo, Canadian and 29 more | 13 hr |
Nearby
Frost Advisories in Oklahoma, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.